Alert archive / Montana / High Wind Warnings in 2018

High Wind Warning 1, NWS Great Falls, MT

January 28, 2018

NWS Great Falls, MT issued this high wind warning at Jan 28, 2018, 2:19 PM MST. It took effect at Jan 29, 2018, 2:00 PM MST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 28, 2018, 2:19 PM MST (21:19 UTC)
In effect from
Jan 29, 2018, 2:00 PM MST
Expired
Jan 30, 2018, 1:00 PM MST
In force
23 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

501 
WWUS75 KTFX 282119
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
219 PM MST Sun Jan 28 2018

MTZ009-010-048-291200-
/O.UPG.KTFX.HW.A.0001.180130T0000Z-180130T1500Z/
/O.NEW.KTFX.HW.W.0001.180129T2100Z-180130T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
219 PM MST Sun Jan 28 2018

...HIGH WIND WARNING IN EFFECT
FROM 2 PM MONDAY TO 8 AM MST TUESDAY...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from 2 PM Monday to 8 AM MST
Tuesday. the High Wind Watch is no longer in effect.

* Winds: Southwest 35 to 45 mph...with gusts near 75 mph. Isolated
  gusts near 85 mph are possible near ridge tops and in favored
  windy areas.

* Timing: Winds increase Monday afternoon with the strongest 
  winds likely to occur late Monday night.

* Impacts: Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles. Some blowing snow is also 
  possible at higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ011>014-044>047-049>051-291200-
/O.CON.KTFX.HW.A.0001.180130T0600Z-180130T1800Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, 
Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown,
Winifred, Lewistown Divide, and Grass Range
219 PM MST Sun Jan 28 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

* Winds: Southwest 35 to 45 mph, with gusts near 65 mph.

* Timing: Strong winds are possible Monday night through Tuesday
  morning with strongest winds likely to occur late Monday night.

* Impacts: Damaging winds could blow down trees and power lines.
  Power outages are possible. Travel could be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph, or gusts of
58 mph or stronger, may occur. Continue to monitor the latest
forecasts.

&&

$$

http://www.weather.gov/greatfalls
5 follow-up statements
209 
WWUS75 KTFX 291025
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
325 AM MST Mon Jan 29 2018

MTZ011>014-044>047-049>051-292200-
/O.UPG.KTFX.HW.A.0001.180130T0600Z-180130T1800Z/
/O.EXB.KTFX.HW.W.0001.180130T0600Z-180130T1800Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Helena, Lincoln, MacDonald Pass, Rogers Pass, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, 
Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown,
Winifred, Lewistown Divide, and Grass Range
325 AM MST Mon Jan 29 2018

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
MST TUESDAY...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from 11 PM this evening to 11 AM
MST Tuesday. the High Wind Watch is no longer in effect.

* Winds: Southwest 30 to 40 mph with gusts up to 65 mph.

* Timing: Strong winds will develop tonight through Tuesday
  morning as a cold front moves through the region. Strongest
  winds are likely to occur late Monday night into early Tuesday
  morning.

* Impacts: Strong winds may blow down limbs, trees, and power
  lines. Power outages are possible. Travel could be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&


$$

MTZ009-010-048-292200-
/O.CON.KTFX.HW.W.0001.180129T2100Z-180130T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
325 AM MST Mon Jan 29 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM MST TUESDAY...

* Winds: Southwest 35 to 45 mph with gusts up to 75 mph. Isolated
  gusts near 85 mph are possible near ridge tops and in favored
  windy areas.

* Timing: Winds increase this afternoon with the strongest winds
  likely to occur late this evening though tonight.

* Impacts: Damaging winds could blow down trees and power lines.
  Power outages are possible. Travel could be difficult,
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&







$$

http://www.weather.gov/greatfalls
850 
WWUS75 KTFX 292156
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
256 PM MST Mon Jan 29 2018

MTZ012>014-044>046-049-050-301200-
/O.EXT.KTFX.HW.W.0001.180130T0300Z-180130T1800Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, 
and Hobson
256 PM MST Mon Jan 29 2018

...HIGH WIND WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO
11 AM MST TUESDAY...

* Winds: Southwest 20 to 30 mph with gusts up to 60 mph. Favored
  locations will see gusts up to 70 mph.

* Timing: Strong winds will develop from west to east this 
  evening for most areas, but a few locations will see strong 
  winds develop as early as this afternoon. The strongest winds 
  will occur late tonight through Tuesday morning.

* Impacts: Strong winds may cause damage to trees and power lines
  as well as blow around loose objects. Isolated power outages 
  are possible. Travel will be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MARTIN

MTZ011-047-051-301200-
/O.EXT.KTFX.HW.W.0001.180130T0900Z-180130T2000Z/
Hill-Blaine-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, 
and Grass Range
256 PM MST Mon Jan 29 2018

...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 1 PM MST
TUESDAY...

* Winds: West 20 to 30 mph with gusts up to 60 mph. Favored
  locations will see gusts up to 70 mph.

* Timing: Strong winds will develop from west to east late tonight
  through Tuesday morning as a cold front moves through the
  region.

* Impacts: Strong winds may cause damage to trees and power lines
  as well as blow around loose objects. Isolated power outages are
  possible. Travel will be difficult, especially for high profile
  vehicles. Patchy blowing snow will be possible as the wind
  initially develops.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MARTIN

MTZ009-010-048-301200-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
256 PM MST Mon Jan 29 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* Winds: Southwest 25 to 35 mph with gusts up to 75 mph. Wind 
  gusts in excess of 90 mph will be possible at favored locations 
  right along the Rocky Mountain Front. 

* Timing: Winds increase markedly by early this afternoon, with
  the strongest winds likely to occur this evening though 
  tonight.

* Impacts: Damaging to trees and power lines is likely and loose
  items will blow around. Isolated to scattered power outages are
  expected. Travel will be difficult, especially for high profile
  vehicles. Over Marias Pass, blowing and drifting snow is likely
  as fresh snow falls tonight and Tuesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

http://www.weather.gov/greatfalls

MARTIN
334 
WWUS75 KTFX 300346
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
846 PM MST Mon Jan 29 2018

MTZ009-010-048-301430-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
846 PM MST Mon Jan 29 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST TUESDAY...

* Winds: Southwest 25 to 35 mph with gusts up to 75 mph. However,
  peak wind gusts in excess of 90 mph are possible at favored
  locations right along the Rocky Mountain Front. 

* Timing: Strongest winds are expected this evening through the
  predawn hours of Tuesday morning before beginning to ease 
  thereafter.

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. Over Marias pass, blowing
  and drifting snow is likely as fresh snow falls tonight into 
  Tuesday.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ012>014-044>046-049-050-301430-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1800Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, 
and Hobson
846 PM MST Mon Jan 29 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

* Winds: Southwest 20 to 30 mph with peak gusts of 60 to 70 mph.

* Timing: Strong winds will continue to overspread the area this
  evening and persist into Tuesday morning. The strongest winds 
  are expected late this evening through daybreak Tuesday. 

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ011-047-051-301430-
/O.CON.KTFX.HW.W.0001.180130T0900Z-180130T2000Z/
Hill-Blaine-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, 
and Grass Range
846 PM MST Mon Jan 29 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 1 PM MST
TUESDAY...

* Winds: West 20 to 30 mph with peak gusts of 60 to 70 mph.

* Timing: Strong winds will develop from west to east Tuesday
  morning as a cold front moves through the region. These strong
  winds will continue into the early afternoon of Tuesday before
  beginning to ease thereafter. 

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

http://www.weather.gov/greatfalls
573 
WWUS75 KTFX 301033
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
333 AM MST Tue Jan 30 2018

MTZ009-010-048-301500-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1500Z/
Northern Rocky Mountain Front-Eastern Glacier-
Southern Rocky Mountain Front-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Bynum, Choteau, and Augusta
333 AM MST Tue Jan 30 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* Winds: West 25 to 35 mph with gusts up to 65 mph.

* Timing: Strong wind gusts will gradually diminish this morning.

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. Over Marias pass, blowing
  and drifting snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ012>014-044>046-049-050-301800-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T1800Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Fort Benton, Carter, Big Sandy, Helena, Lincoln,
MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash,
Brady, Conrad, Fairfield, Dutton, Raynesford, Stanford, 
and Hobson
333 AM MST Tue Jan 30 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* Winds: West 25 to 35 mph with gusts up to 65 mph.

* Timing: Strong winds will continue through mid morning before
  diminishing some by noon. 

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

MTZ011-047-051-302000-
/O.CON.KTFX.HW.W.0001.000000T0000Z-180130T2000Z/
Hill-Blaine-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, 
and Grass Range
333 AM MST Tue Jan 30 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...

* Winds: West 25 to 35 mph with gusts up to 60 mph.

* Timing: Strong winds will develop from west to east this morning
  as a cold front moves through the region. These strong winds
  will continue into the early this afternoon before beginning to
  ease thereafter.

* Impacts: Difficult travel is expected, especially for those in
  high-profile vehicles. Isolated tree/power line damage and
  isolated power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&

$$

http://www.weather.gov/greatfalls
871 
WWUS75 KTFX 302026
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
126 PM MST Tue Jan 30 2018

MTZ011-047-051-302130-
/O.EXP.KTFX.HW.W.0001.000000T0000Z-180130T2000Z/
Hill-Blaine-Fergus-
Including the following locations Havre, Rocky Boy, Rudyard, 
Chinook, Harlem, Hays, Lewistown, Winifred, Lewistown Divide, 
and Grass Range
126 PM MST Tue Jan 30 2018

...HIGH WIND WARNING HAS EXPIRED...

While strong wind gusts have currently subsided to below warning
criteria, expect gusty winds to persist through much of northern
and central Montana through the afternoon and early evening hours.
A few locations, especially across higher terrain along the Divide
may continue to see wind gusts up to 50 to 60 mph at times during
this time frame. However, with these wind gusts expected to be
isolated, there is no anticipation of a reissuance at this time.

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 28, 9:37 AM MST, 4 hours 42 minutes earlier.

Area forecast discussion, Jan 28, 9:37 AM MST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
937 AM MST Sun Jan 28 2018

.UPDATE...
Updated forecast is out. Mainly updated to the latest blends of
pops/temps. Cold front has pushed south of Helena, with
temperatures falling into the 20s in this region. Single digits
with wind chills near 10 below are common along the Highway 2
corridor. Light snow around Havre/Lewistown is diminishing. Light
snow is redeveloping over the Northern Rockies and that should
continue into the afternoon hours, thus the advisory will continue
in this region.

The next round of precipitation is expected to develop over
Central MT towards evening as a warm front moves northward
overnight. Some freezing rain is possible right near the end of
the precipitation but amounts/timing seem to uncertain to issue
any highlights at this time. Brusda

&&

.SYNOPSIS...
A warm front will move northward through the region tonight, as an
area of light snow moves northward through the region. Much milder
temperatures are expected on Monday, with highs on Monday ranging
from the mid 40s to mid 50s in many areas. A fast moving cold
front will move through the region on Tuesday, producing some
strong winds as it moves through. Colder temperatures are expected
for Wednesday and Thursday, along with a passing snow shower.

&&

.AVIATION...
Updated 1630Z.
Light snow in the Havre/Lewistown areas will diminish around 18z,
while another area of light snow develops over the western
Mountains. Expect light precip to develop over Central MT by
evening and push northward tonight along a warm front. Kept the
chances for any freezing rain out of the terminals for now, as it
looks very marginal. Generally VFR conditions are expected by 18z
Mon, along with breezy conditions. Brusda

&&

.PREV DISCUSSION...
/ISSUED 415 AM MST Sun Jan 28 2018/

Today through Tuesday...Snow across eastern portions of north-
central Montana will end this morning as shortwave energy exits
to the east while an upper level ridge nudges inland from the
west. Snow across the Northern Rocky Mtn front will also diminish
for a period this afternoon allowing winter weather highlights
there to be expired later today. Cold surface high pressure nosing
south into northcentral MT today will keep cold conditions in
place through early this evening across the Plains before quickly
eroding from SW to NE tonight as lee-side troughing is
established east of the Rockies. Warm advection tonight under the
incoming ridge may produce some light precipitation across the
forecast area and cannot rule out a brief period of freezing
precipitation across portions of north-central MT later tonight
through Monday morning where pockets of low level cool air linger
during the transition, but low snow/freezing precipitation
amount/coverage should keep impacts low. Much warmer temperatures
Monday continue through Monday night as winds increase with the
upper level ridge breaking down in response to a strong shortwave
crashing inland from the Pacific. Surface low pressure emerges
east of the Canadian Rockies by Tuesday morning and deepens while
continuing east across southern AB and SK Tuesday. Strong winds
still look to set up along the Rocky Mtn front and adjacent areas
by late Monday afternoon then spread east across much of north
central Montana late Monday night through Tuesday morning with the
passage of a cold front. High wind watch remains on track for
this period with models still in good agreement on favorable
conditions for fairly widespread strong winds across much of north
central MT. Will continue to monitor potential for strong winds
further south as well with the passage of the cold front early
Tuesday morning. Rain and snow showers will accompany the front
for areas along the continental divide and across southwest MT
Tuesday while temperatures will cool Tuesday afternoon. Hoenisch

Tuesday Night through Sunday...A cold front passing through the area
Tuesday night into early Wednesday will begin a period of colder
temperatures. This front will help produce a broad band of light to
moderate snow across central MT on Wednesday. Temperatures will
remain colder than average, with reinforcing cold fronts arriving
Thursday night and Saturday. Periods of snow are likely to continue
through the week over mountain areas, with the potential for more
widespread accumulating snow by next weekend. PN

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  25  24  54  41 /  30  20  10   0
CTB  17  16  51  37 /  20  20  10  10
HLN  34  26  47  29 /  10  20   0  10
BZN  39  26  45  27 /  10  20  10  10
WEY  31  21  35  22 /  40  20  20  10
DLN  39  26  47  29 /  10  10   0  10
HVR  12   8  39  27 /  20  40  30  10
LWT  26  24  47  34 /  40  50  10   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Monday evening through Tuesday morning
Blaine...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Pondera...Eastern Teton...Fergus...Hill...
Judith Basin...Liberty...Toole.

High Wind Watch from Monday afternoon through Tuesday morning
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

Winter Weather Advisory until 5 PM MST this afternoon Northern
Rocky Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jan 28, 8:35 AM MST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
835 AM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     SNOW             4 W HAVRE               48.54N 109.76W
01/28/2018  E1.0 INCH        HILL               MT   ASOS

&&

MARTIN
Local storm report, Jan 28, 8:57 AM MST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
857 AM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     SNOW             5 NE HILGER             47.31N 109.28W
01/28/2018  M3.0 INCH        FERGUS             MT   TRAINED SPOTTER

&&

MARTIN
Local storm report, Jan 28, 8:59 AM MST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
859 AM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             VALENTINE COOP          47.34N 108.50W
01/28/2018  M3.0 INCH        FERGUS             MT   CO-OP OBSERVER

&&

MARTIN
Local storm report, Jan 28, 9:28 AM MST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
928 AM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     SNOW             1 NNW LEWISTOWN         47.07N 109.43W
01/28/2018  E1.8 INCH        FERGUS             MT   TRAINED SPOTTER

            REPORT VIA TWITTER.

&&

MARTIN
Local storm report, Jan 28, 11:59 AM MST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1159 AM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     SNOW             17 WSW BYNUM            47.87N 112.63W
01/28/2018  E4.5 INCH        TETON              MT   TRAINED SPOTTER

            4 TO 5 INCHES OF SNOW FELL.

&&

MARTIN
Local storm report, Jan 28, 12:38 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1238 PM MST SUN JAN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 S HAVRE               48.54N 109.68W
01/28/2018  E1.8 INCH        HILL               MT   TRAINED SPOTTER

&&

MARTIN

Nearby

High Wind Warnings in Montana, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.